Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Sore throat, cough, nasal congestion, rashes on stomach, vertigo. Treatment for symptoms?

sore throat for over a month and respitory issues.... cough and stufffy antiobiotic after a month seemed to help a little.... rash on stomach for about 3 months....itchy! in the past year have had a few times of what I thought was vertigo spinning even when laying....cant stand up get nauseous but than it goes away after a day.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012
You are having an upper respiratory tract infection which presently could be handled by an appropriate antibiotics and antihistamine or corticosteroid. The rash you could apply topical steroid but it is preferable that you get the rash examined by your doctor or a dermatologist to give appropriate treatment. As for the positional vertigo, i will suggest you consult with an ENT specialist for cause ( could be ear infection, nasal infection or other brain condition which could predispose to vertigo). In any case a specialist will be a of help.

Hope this helps you
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor